# SDR 97ZZZX5126

- Difficulty date: November 7, 1997
- Submitted: March 26, 2000
- Operation: General aviation
- Aircraft: N7353S
- Make and model: Cessna 182P
- Aircraft serial: 18265144
- System (JASC): 6113 · Propeller Spinner Section
- Part: Bulkhead
- Part number: 075263717
- Condition: Cracked
- Location: Spinner
- Part time: 2,302 hours
- Stage of operation: IN
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

FOUND SPINNER BULKHEAD CRACKED AT ATTACHMENT BOLTS.  SUBMITTER STATED THIRD BULKHEAD FOUND CRACKED THIS YEAR.  OTHER AIRCRAFT RECORDS SHOW PART TIMES AT 1,560 - 1,890 HOURS.
